| Model Number |
01.29.211 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 august 2026: lot 2431892: (b)(4) items manufactured and released on 02-dec-2024.Expiration date: 13-nov-2029.No anomalies found related to the problem.To date, 40 items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
Revision surgery due to infection after 26 days from primary.The inlay and head have been revised.The liner is not a medacta product.